A client taking carbidopa-levodopa reports that mobility wor… | MyMerci
More questions like thisTry ›
Medication Administration

A client taking carbidopa-levodopa reports that mobility worsens after high-protein breakfasts. Which teaching should the nurse provide?

Explanation
Levodopa competes with certain dietary amino acids for transport across the intestinal wall and into the brain, so a high-protein meal can impair absorption and worsen motor fluctuations in some clients. The client should take doses on a consistent schedule and discuss redistribution of protein intake with the prescriber or dietitian if symptoms track with meals. The client should not independently increase doses or assume that protein or dairy improves absorption.
Next question on this topicBefore giving a scheduled dose of digoxin, the nurse obtains an apical pulse of 54/min in …From this question bank[전통+신유형] NCLEX LEVEL UP 패키지KRW 79,000
Browse all questions No login required

Master the NCLEX-RN with MyMerci

Thousands of NCLEX-style questions with detailed rationale — in your language. Track your progress and study smarter.

Start for free

For study reference only. Always follow current clinical guidelines and your institution’s protocols.